# SDR 737DX0005

- Difficulty date: July 20, 2004
- Submitted: July 28, 2004
- Operation: Air carrier
- Aircraft: N737DX
- Make and model: Boeing 737-400
- Aircraft serial: 24804
- Aircraft time: 27,087 hours, 12,163 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT BS 336.5 RBL 34 IS CORRODED.  REPLACED INTERCOSTAL PER BOEING DRAWING 65C34625 AND SRM 51-10-2.
